MAUDE Adverse Event Report: VOLCANO CORPORATION VISIONS PV .014P RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION VISIONS PV .014P RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 014R
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2 & a4: dob and weight- not available from facility.Block b6: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks h3 & h6: the visions catheter was discarded, thus no product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that a visions pv.014p rx catheter was used in a therapeutic peripheral procedure.During removal, the catheter became stuck on the non-philips guidewire, and was removed as a system.Upon removal, the catheter got damaged when detaching from the guidewire.The procedure was completed with the suspect device.No patient injury reported.This product problem is being submitted because the visions catheter and guidewire were removed as a system.There is potential for harm if it were to recur.

Brand Name
VISIONS PV .014P RX DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
ana tan
3721 valley centre drive #500
san diego, CA 92130
858720-4037
MDR Report Key22465070
Report Number3008363989-2025-00091
Device Sequence Number11786329
Product Code OBJ
UDI-Device Identifier00845225002848
UDI-Public(01)00845225002848(11)250328(17)270328(10)0303444328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number014R
Device Catalogue Number014R
Device Lot Number0303444328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.018" TERUMO RUNTHROUGH GUIDE WIRE; 5F TERUMO PINNACLE INTRODUCER SHEATH; PHILIPS INTRASIGHT MOBILE
Patient Age67 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite